# SDR 20010423CW008

- Difficulty date: March 8, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N1226B
- Make and model: Cessna 425
- Aircraft serial: 0222
- Engine: Pwa PT6A60A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 5941108
- Part serial: B4124
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAHSE INSPECTION CORROSION WAS FOUND INSIDE THE LIGHTENING BORE OF THE AXLE LINK ASSEMBLY ON BOTH MAIN GEAR AT THE UPPER END (KNEE).   CORROSION WAS REMOVED AND AFTER MEASURING REMAINING THICKNESS THE PARTS WERE FOUND WITHIN PRODUCTION TOLERANCES.  THE BLENDED AREA WERE REQUIRED TO BE SHOT PEENED BEFORE BEING RETURNED TO SERVICE.
